Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 6, Pages 641-661
http://dx.doi.org/10.1155/MPE.2005.641

Characterization of the speed of a two-phase interface in a porous medium

Laboratoire Mathématiques de Besançon, UMR 6623 CNRS, Université de Franche-Comté, 16 route de Gray, Besançon Cedex 25030, France

Received 8 November 2004; Revised 15 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adil Abbassi and Gawtum Namah, “Characterization of the speed of a two-phase interface in a porous medium,” Mathematical Problems in Engineering, vol. 2005, no. 6, pp. 641-661, 2005. https://doi.org/10.1155/MPE.2005.641.